Bolton, J. and Woodward, L. M. (2001) 'Linearly full harmonic 2-spheres in S^4 of area 20\pi.', International journal of mathematics., 12 (5). pp. 535-554.
We give an explicit description of all harmonic 2-spheres of area 20\pi in the round 4-sphere S^4 in terms of their branch points and umbilics. This is obtained by finding canonical forms for the twistor lifts of such maps in complex projective 3-space.
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1142/S0129167X01000915|
|Record Created:||06 Mar 2008|
|Last Modified:||08 Apr 2009 16:30|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|